# SDR CALA2013082690720

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 65,641 hours, 24,248 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT MANUAL ADJUSTMENT, RECLINE DEFECTIVE.  SEATBACK WILL NOT RETURN TO UPRIGHT ON ITS OWN.   REPLACED SEAT PER AMM.
